Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 44, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 2 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 2 (1938)
PDF
Bull. Amer. Math. Soc. 44 (1938)
Concerning sets of polynomials orthogonal simultaneously on several circles
G. M. Merriman PDF
Bull. Amer. Math. Soc. 44 (1938), 57-69
The resolvent of a closed transformation
A. E. Taylor PDF
Bull. Amer. Math. Soc. 44 (1938), 70-74
Linear operations on functions of bounded variation
T. H. Hildebrandt PDF
Bull. Amer. Math. Soc. 44 (1938), 75
A note on linear topological spaces
D. H. Hyers PDF
Bull. Amer. Math. Soc. 44 (1938), 76-80
Note on deduced probability distributions
R. von Mises PDF
Bull. Amer. Math. Soc. 44 (1938), 81-83
An application of Schläfli’s modular equation to a conjecture of Ramanujan
D. H. Lehmer PDF
Bull. Amer. Math. Soc. 44 (1938), 84-90
Extensions of functionals on complex linear spaces
H. F. Bohnenblust and A. Sobczyk PDF
Bull. Amer. Math. Soc. 44 (1938), 91-93
On continued fractions representing constants
H. S. Wall PDF
Bull. Amer. Math. Soc. 44 (1938), 94-99
Existence theorems for solutions of differential equations of non-integral order
Everett Pitcher and W. E. Sewell PDF
Bull. Amer. Math. Soc. 44 (1938), 100-107
Note on integrability conditions of implicit differential equations
Clyde M. Cramlet PDF
Bull. Amer. Math. Soc. 44 (1938), 107-109
Differential invariant theory of alternating tensors
Clyde M. Cramlet PDF
Bull. Amer. Math. Soc. 44 (1938), 110-114
Note on convex regions on the sphere
R. M. Robinson PDF
Bull. Amer. Math. Soc. 44 (1938), 115-116
On certain equations in matrices whose elements belong to a division algebra
M. H. Ingraham PDF
Bull. Amer. Math. Soc. 44 (1938), 117-124
On the operational determination of two dimensional Green’s functions in the theory of heat conduction
A. N. Lowan PDF
Bull. Amer. Math. Soc. 44 (1938), 125-133
Index numbers and the general economic equilibrium
F. W. Dresch PDF
Bull. Amer. Math. Soc. 44 (1938), 134-141
Note on almost-universal forms
P. R. Halmos PDF
Bull. Amer. Math. Soc. 44 (1938), 141-144
Metric spaces with geodesic Ricci curves. I
Jack Levine PDF
Bull. Amer. Math. Soc. 44 (1938), 145-152